Show simple item record

dc.contributor.authorMartin, Benjamin
dc.date.accessioned2016-01-11T14:03:01Z
dc.date.available2016-01-11T14:03:01Z
dc.date.issued2015-12-21
dc.identifier.citationMartin , B 2015 , ' Generic stabilisers for actions of reductive groups ' Pacific Journal of Mathematics , vol 279 , no. 1-2 , pp. 397-422 . DOI: 10.2140/pjm.2015.279.397en
dc.identifier.issn0030-8730
dc.identifier.otherPURE: 55533059
dc.identifier.otherPURE UUID: 85c01444-b9b2-4499-aef8-560a48d9209f
dc.identifier.otherScopus: 84957796831
dc.identifier.urihttp://hdl.handle.net/2164/5371
dc.format.extent26en
dc.language.isoeng
dc.relation.ispartofPacific Journal of Mathematicsen
dc.rightsFirst published in ‘Pacific Journal of Mathematics' in Vol. 279 (2015), No. 1-2, published by Mathematical Sciences Publishers,” © Copyright 2015 Pacific Journal of Mathematics. All rights reserved.en
dc.subjectQuasiprojective GG-varietiesen
dc.subjectgeneric stabilisersen
dc.subjectprincipal orbit typeen
dc.subjectGG-complete reducibilityen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleGeneric stabilisers for actions of reductive groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Natural & Computing Sciences, Mathematical Sciencesen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttp://dx.doi.org/10.2140/pjm.2015.279.397


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record